MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD 2.5MM SHAFT; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD 2.5MM SHAFT; REAMER
Model Number SD03.010.093
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6), 2020, the operator broke off the reaming rod push rod 2.5mm shaft when inserting into power.There was an unspecified amount of surgical delay.The surgery was completed.Concomitant device reported: unknown insertion instruments: trauma (part# unknown, lot# unknown, quantity 1).This report is for 1 reaming rod push rod 2.5mm shaft.This is report 1 of 3 for (b)(4).

Brand Name
REAMING ROD PUSH ROD 2.5MM SHAFT
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10936096
Report Number2939274-2020-05416
Device Sequence Number14526699
Product Code HTO
UDI-Device Identifier10886982002570
UDI-Public(01)10886982002570
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD03.010.093
Device Catalogue NumberSD03.010.093
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAMING ROD PUSH ROD 2.5MM SHAFT; REAMING ROD PUSH ROD 2.5MM SHAFT; UNK - INSERTION INSTRUMENTS: TRAUMA